Conical limit points and groups of divergence type

Sungbok Hong

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We use the Patterson-Sullivan measure to generalize Agard's theorem to all groups of divergence type. As a consequence, we prove that for a nonelementary group ⌈ of divergence type, the conical limit set has positive Patterson-Sullivan measure.

Original languageEnglish
Pages (from-to)341-357
Number of pages17
JournalTransactions of the American Mathematical Society
Issue number1
Publication statusPublished - 1994 Nov


  • Conical limit point
  • Group of divergence type Patterson-Sullivan measure
  • Nonelementary group

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Conical limit points and groups of divergence type'. Together they form a unique fingerprint.

Cite this